ℳ-rank and meager groups

Volume 150 / 1996

Ludomir Newelski Fundamenta Mathematicae 150 (1996), 149-171 DOI: 10.4064/fm-150-2-149-171


Assume p* is a meager type in a superstable theory T. We investigate definability properties of p*-closure. We prove that if T has $<2^{ℵ_0}$ countable models then the multiplicity rank ℳ of every type p is finite. We improve Saffe's conjecture.


  • Ludomir Newelski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image